# SDR DALA2024071907300

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 111,910 hours, 16,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0194, LEFT SIDE EXTERIOR EMERGENCY LIGHT INOP, LIGHT IMMEDIATLY BEHIND BELLY FAIRING LT SIDE. CORRECTIVE ACTION: REPLACED POWER SUPPLY M738. (LP 6197658)
